MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER-LOK; GENERAL-PURPOSE SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER-LOK; GENERAL-PURPOSE SYRINGE
Catalog Number 309634
Health Effect - Clinical Code No Information (3190)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that plungers of bd¿ luer-lok were deformed before use.
 
Event or Problem Description
It was reported that plungers of bd¿ luer-lok were deformed before use.
 
Additional Manufacturer Narrative
Investigation summary: one loose 5ml ll syringe and four open packages from batch # 8294973 (p/n 309634) were received.A visual examination of the syringe determined the defect was a jammed stopper wedged in between the plunger rod and the barrel.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect potential root cause for the jammed stopper defect is associated with the assembly process.No corrective actions are necessary based on the defective rate identified.

Brand Name
BD¿ LUER-LOK
Common Device Name
GENERAL-PURPOSE SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8204012
Report Number1213809-2018-00936
Device Sequence Number19350150
Product Code FMF
UDI-Device Identifier30382903096344
UDI-Public30382903096344
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Catalogue Number309634
Device Lot Number8294973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;